# SDR TWAA9751003

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - FLT 669 - DURING LAYOVER, MAINTENANCE FORWARD AND AFT EMERGENCY EGRESS LIGHTS WERE INOP, DUE TO LOOSE CONNECTOR. SECURED CONNECTOR AND OPERATIONAL CHECK NORMAL.  (M)
